Alert archive / Indiana / Winter Weather Advisories in 2012
Winter Weather Advisory 2, NWS Indianapolis, IN
NWS Indianapolis, IN issued this winter weather advisory at Jan 20, 2012, 3:53 AM EST for 39 counties in Indiana. It took effect at Jan 20, 2012, 4:00 PM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 20, 2012, 3:53 AM EST (08:53 UTC)
- In effect from
- Jan 20, 2012, 4:00 PM EST
- Expired
- Jan 21, 2012, 4:19 AM EST
- In force
- 12 hr
- Issued by
- NWS Indianapolis, IN
All 39 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 08:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.9 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1366 m above ground
- 0-6 km bulk shear
- 94 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 301 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
262 WWUS43 KIND 200853 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 353 AM EST FRI JAN 20 2012 ...WINTER WEATHER TO RETURN TO CENTRAL INDIANA LATE THIS AFTERNOON AND EVENING... .A QUICK MOVING AREA OF LOW PRESSURE IS EXPECTED TO PUSH INTO THE OHIO VALLEY LATE THIS AFTERNOON AND EVENING. VERY COLD AIR WILL BE IN PLACE AHEAD OF THE LOW TODAY AND THIS WILL BE KEY AS WARMER AIR WILL BE PUSHED INTO CENTRAL INDIANA AHEAD OF THE LOW...RESULTING IN MIXED PRECIPITATION. FREEZING RAIN OR SLEET IS EXPECTED TO DEVELOP LATE THIS AFTERNOON AND THIS EVENING MAINLY ALONG AND SOUTH OF INTERSTATE 70...AFFECTING INDIANAPOLIS...TERRE HAUTE...NEW CASTLE...BLOOMINGTON...COLUMBUS...SEYMOUR AND VINCENNES. COLD AIR IN PLACE ACROSS NORTHERN PARTS OF CENTRAL INDIANA WILL RESULT IN AREAS LIKE KOKOMO...LAFAYETTE...ANDERSON AND MUNCIE RECEIVING ONLY SNOW. HOWEVER AROUND 3 INCHES OF ACCUMULATION WILL BE POSSIBLE. INZ021-028>031-035>049-051>057-060>065-067>072-201700- /O.NEW.KIND.WW.Y.0002.120120T2100Z-120121T1000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 353 AM EST FRI JAN 20 2012 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 5 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...FREEZING RAIN AND SLEET...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 5 AM EST SATURDAY. * MAIN IMPACT: ROADS MAY BECOME SLIPPERY TO SNOW...FREEZING RAIN OR SLEET. TRAVEL MAY BECOME DIFFICULT. * ACCUMULATIONS: SNOW ACCUMULATIONS AROUND 3 INCHES ARE POSSIBLE IN THE LAFAYETTE...KOKOMO...MUNICE AND ANDERSON AREA. LESSER SNOW AND SLEET ACCUMULATIONS...MIXING WITH ICE ACCUMULATIONS AROUND ONE TO TWO TENTHS OF AN INCH WILL BE POSSIBLE ACROSS THE INDIANAPOLIS...TERRE HAUTE...BLOOMINGTON...NEW CASTLE...SEYMOUR AND COLUMBUS AREAS. * TIMING: PRECIPITATION IS EXPECTED TO BEGIN LATE THIS AFTERNOON...IN TIME FOR THE AFTERNOON RUSH HOURS. MIXED PRECIPITATION SHOULD CHANGE OVER TO ALL SNOW BY MIDNIGHT AND ACCUMULATING SNOWS SHOW END BY 5 AM SATURDAY. * OTHER IMPACTS: ROADS AND SURFACES WILL BE SLIPPERY. DRIVING MAY BECOME DIFFICULT OR HAZARDOUS. USE EXTRA CAUTION IF YOU DECIDE TO DRIVE LATE THIS AFTERNOON AND THE EVENING...AND ALLOW EXTRA TIME TO REACH YOUR DESTINATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ PUMA
5 follow-up statements
017 WWUS43 KIND 201603 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1103 AM EST FRI JAN 20 2012 ...WINTER WEATHER TO RETURN TO CENTRAL INDIANA LATE THIS AFTERNOON AND EVENING... .A QUICK MOVING AREA OF LOW PRESSURE IS EXPECTED TO PUSH INTO THE OHIO VALLEY LATE THIS AFTERNOON AND EVENING. VERY COLD AIR WILL BE IN PLACE AHEAD OF THE LOW TODAY AND THIS WILL BE KEY AS WARMER AIR WILL BE PUSHED INTO CENTRAL INDIANA AHEAD OF THE LOW... RESULTING IN MIXED PRECIPITATION. FREEZING RAIN OR SLEET IS EXPECTED TO DEVELOP LATE THIS AFTERNOON AND THIS EVENING MAINLY ALONG AND SOUTH OF INTERSTATE 70...AFFECTING INDIANAPOLIS...TERRE HAUTE...NEW CASTLE...BLOOMINGTON...COLUMBUS...SEYMOUR AND VINCENNES. COLD AIR IN PLACE ACROSS NORTHERN PARTS OF CENTRAL INDIANA WILL RESULT IN AREAS LIKE KOKOMO...LAFAYETTE...ANDERSON AND MUNCIE RECEIVING ONLY SNOW. HOWEVER AROUND 3 INCHES OF ACCUMULATION WILL BE POSSIBLE. INZ021-028>031-035>049-051>057-060>065-067>072-210015- /O.CON.KIND.WW.Y.0002.120120T2100Z-120121T1000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 1103 AM EST FRI JAN 20 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 5 AM EST SATURDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 5 AM EST SATURDAY. * MAIN IMPACT: ROADS MAY BECOME SLIPPERY TO SNOW...FREEZING RAIN OR SLEET. TRAVEL MAY BECOME DIFFICULT. * ACCUMULATIONS: SNOW ACCUMULATIONS AROUND 3 INCHES ARE POSSIBLE IN THE LAFAYETTE...KOKOMO...MUNICE AND ANDERSON AREA. LESSER SNOW AND SLEET ACCUMULATIONS...MIXING WITH ICE ACCUMULATIONS AROUND ONE TO TWO TENTHS OF AN INCH WILL BE POSSIBLE ACROSS THE INDIANAPOLIS...TERRE HAUTE...BLOOMINGTON...NEW CASTLE... SEYMOUR AND COLUMBUS AREAS. * TIMING: PRECIPITATION IS EXPECTED TO BEGIN LATE THIS AFTERNOON...IN TIME FOR THE AFTERNOON RUSH HOURS. THE HEAVIEST PRECIPITATION WILL OCCUR DURING THE EVENING HOURS. MIXED PRECIPITATION SHOULD CHANGE OVER TO ALL SNOW BY MIDNIGHT AND ACCUMULATING SNOWS SHOW END BY 500 AM SATURDAY. * OTHER IMPACTS: ROADS AND SURFACES WILL BE SLIPPERY. DRIVING MAY BECOME DIFFICULT OR HAZARDOUS. USE EXTRA CAUTION IF YOU DECIDE TO DRIVE LATE THIS AFTERNOON AND THE EVENING...AND ALLOW EXTRA TIME TO REACH YOUR DESTINATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
752 WWUS43 KIND 201939 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 239 PM EST FRI JAN 20 2012 ...WINTERY MIX LATE THIS AFTERNOON AND NIGHT... .RELATIVELY WARM AND MOIST AIR WILL LIFT NORTHEAST OVERTOP A STATIONARY FRONT ACROSS THE TENNESSEE VALLEY AND THE COLD AIR IN PLACE ACROSS CENTRAL INDIANA WHICH WILL ALLOW FOR A WINTRY MIX OF PRECIPITATION ACROSS CENTRAL THROUGH TONIGHT. ALONG AND NORTH OF MUNCIE...THE PRECIPITATION IS EXPECTED TO BE MAINLY SNOW. FROM MUNCIE SOUTH TO INTERSTATE 70...IT IS EXPECTED TO BE A MIX OF SNOW AND SLEET...AND SOUTH OF INTERSTATE 70...IT IS EXPECTED TO BE MAINLY SLEET AND FREEZING RAIN. 1 TO 3 INCHES OF SNOW IS EXPECTED NORTH OF INTERSTATE 70 WITH THE HIGHEST AMOUNTS NORTH OF LAFAYETTE. MEANWHILE...1 TO 2 INCHES OF SLEET ACCUMULATION ALONG WITH ONE TO TENTHS OR AN INCH OF ICE ACCUMULATION IS POSSIBLE SOUTH OF INTERSTATE 70. THE PRECIPITATION WILL BE LESS INTENSE OVERNIGHT WITH LIGHT SNOW AND OR FLURRIES EXPECTING TO HAVE AN ADDITIONAL ACCUMULATION OF A HALF AN INCH OR LESS. INZ021-028>031-035>049-051>057-060>065-067>072-210345- /O.CON.KIND.WW.Y.0002.120120T2100Z-120121T1000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 239 PM EST FRI JAN 20 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY... * MAIN IMPACT: ROADS MAY BECOME SLIPPERY TO SNOW...FREEZING RAIN OR SLEET. TRAVEL MAY BECOME DIFFICULT. * ACCUMULATIONS: SNOW ACCUMULATIONS AROUND 3 INCHES ARE POSSIBLE IN THE LAFAYETTE...KOKOMO...MUNICE AND ANDERSON AREA. LESSER SNOW AND SLEET ACCUMULATIONS...MIXING WITH ICE ACCUMULATIONS AROUND ONE TO TWO TENTHS OF AN INCH WILL BE POSSIBLE ACROSS THE INDIANAPOLIS...TERRE HAUTE...BLOOMINGTON...NEW CASTLE... SEYMOUR AND COLUMBUS AREAS. * TIMING: THE PRECIPITATION IS EXPECTED SPREAD SOUTH ACROSS THE METRO AREA LATE THIS AFTERNOON AND EARLY THIS EVENING POSSIBLY DURING RUSH HOUR. THE HEAVIEST PRECIPITATION WILL OCCUR DURING THE EVENING HOURS. MIXED PRECIPITATION SHOULD CHANGE OVER TO ALL SNOW BY EARLY OVERNIGHT AND ACCUMULATING SNOWS SHOW END BY 500 AM SATURDAY. * OTHER IMPACTS: ROADS AND SURFACES WILL BE SLIPPERY. DRIVING MAY BECOME DIFFICULT OR HAZARDOUS. USE EXTRA CAUTION IF YOU DECIDE TO DRIVE LATE THIS AFTERNOON AND THE EVENING...AND ALLOW EXTRA TIME TO REACH YOUR DESTINATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
834 WWUS43 KIND 210230 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 930 PM EST FRI JAN 20 2012 ...WINTERY MIX LATE TONIGHT... .RELATIVELY WARM AND MOIST AIR WILL LIFT NORTHEAST OVERTOP A STATIONARY FRONT ACROSS THE TENNESSEE VALLEY AND THE COLD AIR IN PLACE ACROSS CENTRAL INDIANA WHICH WILL ALLOW FOR A WINTRY MIX OF PRECIPITATION ACROSS CENTRAL THROUGH TONIGHT. ALONG AND NORTH OF MUNCIE...THE PRECIPITATION IS EXPECTED TO BE MAINLY SNOW. FROM MUNCIE SOUTH TO INTERSTATE 70...IT IS EXPECTED TO BE A MIX OF SNOW AND SLEET...AND SOUTH OF INTERSTATE 70...IT IS EXPECTED TO BE MAINLY SLEET AND FREEZING RAIN. 2 TO 4 INCHES OF SNOW IS EXPECTED NORTH OF INTERSTATE 70 WITH THE HIGHEST AMOUNTS NORTH OF LAFAYETTE. MEANWHILE...1 TO 2 INCHES OF SLEET ACCUMULATION ALONG WITH ONE TENTH TO A QUARTER OF AN INCH OF ICE ACCUMULATION IS POSSIBLE SOUTH OF INTERSTATE 70. THE PRECIPITATION WILL TAPER OFF THROUGH THE COURSE OF THE NIGHT. INZ021-028>031-035>049-051>057-060>065-067>072-211000- /O.CON.KIND.WW.Y.0002.000000T0000Z-120121T1000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 930 PM EST FRI JAN 20 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY... * MAIN IMPACT: ROADS WILL BECOME EXTREMELY SLIPPERY AND HAZARDOUS MAKING TRAVEL VERY DIFFICULT. * ACCUMULATIONS: SNOW ACCUMULATIONS UP TO 4 INCHES ARE POSSIBLE IN THE LAFAYETTE...KOKOMO...MUNICE AND ANDERSON AREA. LESSER SNOW AND SLEET ACCUMULATIONS...MIXING WITH ICE ACCUMULATIONS RANGING FROM ONE TENTH TO A QUARTER OF AN INCH WILL BE POSSIBLE ACROSS THE INDIANAPOLIS...TERRE HAUTE...BLOOMINGTON...NEW CASTLE... SEYMOUR AND COLUMBUS AREAS. * TIMING: THE HEAVIEST PRECIPITATION IS CURRENTLY ONGOING AND WILL CONTINUE INTO THE OVERNIGHT HOURS. * OTHER IMPACTS: ROADS AND SURFACES WILL BE SLIPPERY. DRIVING WILL BE VERY DIFFICULT AND HAZARDOUS. USE EXTRA CAUTION IF YOU MUST DRIVE TONIGHT...AND ALLOW EXTRA TIME TO REACH YOUR DESTINATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ 77/TDUD
076 WWUS43 KIND 210238 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 938 PM EST FRI JAN 20 2012 ...WINTERY MIX TONIGHT... .RELATIVELY WARM AND MOIST AIR WILL LIFT NORTHEAST OVERTOP A STATIONARY FRONT ACROSS THE TENNESSEE VALLEY AND THE COLD AIR IN PLACE ACROSS CENTRAL INDIANA WHICH WILL ALLOW FOR A WINTRY MIX OF PRECIPITATION ACROSS CENTRAL THROUGH TONIGHT. ALONG AND NORTH OF MUNCIE...THE PRECIPITATION IS EXPECTED TO BE MAINLY SNOW. FROM MUNCIE SOUTH TO INTERSTATE 70...IT IS EXPECTED TO BE A MIX OF SNOW AND SLEET...AND SOUTH OF INTERSTATE 70...IT IS EXPECTED TO BE MAINLY SLEET AND FREEZING RAIN. 2 TO 4 INCHES OF SNOW IS EXPECTED NORTH OF INTERSTATE 70 WITH THE HIGHEST AMOUNTS NORTH OF LAFAYETTE. MEANWHILE...1 TO 2 INCHES OF SLEET ACCUMULATION ALONG WITH ONE TENTH TO A QUARTER OF AN INCH OF ICE ACCUMULATION IS POSSIBLE SOUTH OF INTERSTATE 70. THE PRECIPITATION WILL TAPER OFF THROUGH THE COURSE OF THE NIGHT. INZ021-028>031-035>049-051>057-060>065-067>072-211000- /O.CON.KIND.WW.Y.0002.000000T0000Z-120121T1000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 938 PM EST FRI JAN 20 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY... * MAIN IMPACT: ROADS WILL BECOME EXTREMELY SLIPPERY AND HAZARDOUS MAKING TRAVEL VERY DIFFICULT. * ACCUMULATIONS: SNOW ACCUMULATIONS UP TO 4 INCHES ARE POSSIBLE IN THE LAFAYETTE...KOKOMO...MUNICE AND ANDERSON AREA. LESSER SNOW AND SLEET ACCUMULATIONS...MIXING WITH ICE ACCUMULATIONS RANGING FROM ONE TENTH TO A QUARTER OF AN INCH WILL BE POSSIBLE ACROSS THE INDIANAPOLIS...TERRE HAUTE...BLOOMINGTON... NEW CASTLE... SEYMOUR AND COLUMBUS AREAS. * TIMING: THE HEAVIEST PRECIPITATION IS CURRENTLY ONGOING AND WILL CONTINUE INTO THE OVERNIGHT HOURS. * OTHER IMPACTS: ROADS AND SURFACES WILL BE SLIPPERY. DRIVING WILL BE VERY DIFFICULT AND HAZARDOUS. USE EXTRA CAUTION IF YOU MUST DRIVE TONIGHT...AND ALLOW EXTRA TIME TO REACH YOUR DESTINATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ 77/TDUD
586 WWUS43 KIND 210919 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 419 AM EST SAT JAN 21 2012 ...WINTER WEATHER ADVISORY HAS BEEN CANCELLED... INZ021-028>031-035>049-051>057-060>065-067>072-211030- /O.CAN.KIND.WW.Y.0002.000000T0000Z-120121T1000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 419 AM EST SAT JAN 21 2012 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS CANCELLED THE WINTER WEATHER ADVISORY. PRECIPITATION HAS ENDED MOST AREAS. HOWEVER MOTORISTS SHOULD BE AWARE THAT MANY ROADS ARE STILL SLICK AND IN ADDITION A BRIEF PERIOD OF FREEZING DRIZZLE IS POSSIBLE DURING THE EARLY MORNING HOURS. $$ JH
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this winter weather advisory went out at Jan 20, 3:26 AM EST, 27 minutes earlier.
Area forecast discussion, Jan 20, 3:26 AM EST, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 326 AM EST FRI JAN 20 2012 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS...COLD ARCTIC AIR WAS IN PLACE ACROSS CENTRAL INDIANA EARLY THIS MORNING AS A HIGH PRESSURE SYSTEM WILL QUICKLY PUSH THROUGH THE GREAT LAKES TODAY. LOW PRESSURE IS EXPECTED TO PUSH OUT OF THE THE SOUTHERN PLAINS AND PUSH INTO THE TENNESSEE RIVER VALLEY TONIGHT. WITH THE COLD AIR IN PLACE...THE LOW WILL BRING SNOW TO THE NORTHERN PARTS OF CENTRAL INDIANA...AND FREEZING RAIN WILL BE POSSIBLE ACROSS THE CENTRAL PARTS OF THE STATE. THE LOW WILL DEPART ON SATURDAY...BRINGING PRECIPITATION TO AN END AND ALLOWING ANOTHER QUICK MOVING AREA OF HIGH PRESSURE TO PUSH INTO THE REGION...PROVIDING ANOTHER COLD WINTER DAY AND NIGHT. ANOTHER STRONG LOW PRESSURE IS EXPECTED TO DEVELOP IN THE CENTRAL PLAINS ON SUNDAY. THIS WILL ALLOW MUCH WARMER AND MOIST GULF AIR TO ARRIVE IN THE OHIO VALLEY. THIS LOW PRESSURE SYSTEM IS THEN EXPECTED TO PUSH ACROSS THE AREA ON SUNDAY NIGHT INTO MONDAY...BRINGING CHANCES FOR MORE RAIN AND PERHAPS A THUNDERSTORM. FINALLY...YET ANOTHER STORM SYSTEM WILL BRING RAIN CHANCES STARTING WEDNESDAY AND POSSIBLY MIXING WITH SNOW ACROSS NORTHERN SECTIONS OF CENTRAL INDIANA WEDNESDAY NIGHT. && .NEAR TERM /TODAY AND TONIGHT/... MAIN FORECAST CHALLENGE TODAY WILL BE PRECIPITATION TYPE. VERY COLD HIGH PRESSURE WAS IN PLACE ACROSS CENTRAL INDIANA AND HIGH PRESSURE OVER THE UPPER MIDWEST WAS BUILDING INTO THE OHIO VALLEY. SKIES WERE CLEARING AND THE FRESH SNOW ACROSS THE NORTHERN PARTS OF THE FORECAST AREA WAS ALLOW TEMPS TO PLUMMET. THE HIGH IS EXPECTED TO QUICKLY MOVE ACROSS THE STATE TODAY AS TIME HEIGHTS AND FORECAST SOUNDINGS INDICATE A DRY COLUMN. WATER VAPOR IMAGERY SHOWS A STRONG SHORT WAVE OVER THE ROCKIES WITH PLENTY OF MOISTURE STREAMING EAST IN THE QUICK ZONAL FLOW ALOFT. EXPECT CLOUDS TO INCREASE RAPIDLY THIS AFTERNOON AS THESE FEATURES ARRIVE IN THE AREA. AS THE 850 TROUGH DIGS OVER THE CENTRAL PLAINS THIS AFTERNOON...STRONG WARM AIR ADVECTION WILL BE IN PLACE AS 850MB TEMPS RISE TO NEAR 0C ACROSS THE FORECAST AREA. THE GFS IS A BIT COOLER THAN NAM AND I PREFER THIS SOLUTION DUE TO THE COLD AIR IN PLACE AT THE SURFACE ACROSS THE AREA DUE TO THE PREVIOUSLY DISCUSSED FRESH SNOW. WITH CLOUDS ADVANCING IN THIS MORNING...COLD AIR MAY BE TRAPPED AT THE SURFACE ALLOWING FOR AN IDEAL FREEZING RAIN SET-UP. TOP DOWN METHODOLOGY OF ON THE GFS FORECAST SOUNDINGS REVEALS MAINLY SNOW ACROSS THE NORTHERN PARTS OF THE FORECAST AREA AND A LARGE ENOUGH WARM LAYER TO SUPPORT FREEZING RAIN ACROSS THE CENTRAL AND SOUTH. PRECIPITATABLE WATER IN THE FORECAST SOUNDINGS INDICATE THAT ANY SNOW AMOUNTS WILL BE CLOSE TO ADVISORY CRITERIA...THUS WILL AIM FOR A SNOW ADVISORY ACROSS THE NORTH LATER STARTING THIS AFTERNOON...AND CONTINUING INTO THE OVER NIGHT HOURS. WILL USE FREEZING RAIN ADVISORY ACROSS THE SOUTHERN PARTS OF CENTRAL INDIANA...HOWEVER AS THE AIR MASS COOLS FZRA MAY CHANGE OVER TO MIXED PRECIPITATION OR JUST SNOW ALONG AND NEAR THE I-70 CORRIDOR DURING THE EVENING HOURS. AS FOR TEMPS WILL TREND COLDER THAN MAVMOS FOR HIGHS AS MAVMOS IS ALREADY UNDERESTIMATING THE COLD AIR IN PLACE. WILL USE A BLEND ON LOWS. HIGH CONFIDENCE IN A MEASUREABLE PRECIPITATION EVENT...THUS WILL TREND POPS HIGHER THAN MAVMOS. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... FORECAST SOUNDINGS ON SATURDAY DRY OUT QUICKLY AS THE QUICK MOVING SYSTEM DEPARTS DURING THE MORNING HOURS. ANOTHER QUICK MOVING AREA OF HIGH PRESSURE THEN WILL SETTLE ACROSS THE THE GREAT LAKES ON SATURDAY AND SATURDAY NIGHT. AS WEAK RIDGING BUILDS ALOFT...EXPECT A MOSTLY SUNNY SATURDAY. CLOUDS SHOULD RETURN ON LATE SATURDAY NIGHT AS RETURN FLOW BEGINS AMID WARM AIR ADVECTION. FORECAST SOUNDINGS SHOW SATURATED LOWER LEVELS ON LATE SATURDAY NIGHT AND SUNDAY AS 850MB TEMPERATURES RISE TO NEAR 6C BY 12Z SUNDAY. WITH SOME NEW SNOW ON THE GROUND...WILL TREND HIGHS AT OR BELOW MAVMOS FOR SATURDAY HIGHS. GIVEN THE WARM AIR ADVECTION WILL TREND LOWS ON SATURDAY NIGHT WARMER THAN MAVMOS ALSO. GFS AND NAM SUGGEST A SHARP TROUGH DIGGING IN THE PLAINS STATES ON SUNDAY. THIS SYSTEM PUSHES ACROSS CENTRAL INDIANA ON SUNDAY NIGHT IN A NEGATIVELY TILTED FASHION...WITH PLENTY OF UPPER SUPPORT. THUS WILL TREND TOWARD CLOUDY SKIES ALONG WITH HIGHS ON SUNDAY ABOVE MAVMOS AS VERY WARM AIR...NEAR 10C AT 850MB...IS EXPECTED TO BE ADVECTED ACROSS CENTRAL INDIANA ON STRONG SOUTHERLY WINDS. AS THE STRONG DYNAMICS PUSH ACROSS THE REGION ALONG WITH THE COLD FRONT ON SUNDAY NIGHT...WILL INCLUDE THUNDER MENTION AS WELL AS FORECAST SOUNDINGS INDICATE FAVORABLE LAPSE RATES. && .LONG TERM /MONDAY THROUGH THURSDAY/... ENSEMBLES ARE KEYING IN ON TWO SYSTEMS THAT ARE EXPECTED TO AFFECT THE LOCAL AREA IN THE EXTENDED. THE FIRST ONE WILL BE IN THE PROCESS OF PASSING OFF TO THE EAST BY MONDAY. WILL KEEP SOME CHANCE POPS FOR MIXED PRECIPITATION ON MONDAY TO COVER POTENTIAL WRAP AROUND TO THE REAR OF THE EXITING SYSTEM. NEXT SYSTEM IS EXPECTED ARRIVE TOWARDS THE MIDDLE OF NEXT WEEK. AT THIS TIME...MAJORITY OF ENSEMBLES ARE INDICATING RAIN WITH THIS FEATURE...WITH ONLY A FEW SUGGESTING SNOW. FOR NOW...WILL STICK WITH CHANCE POPS FOR RAIN FOR NEXT WEDNESDAY AND THURSDAY. && .AVIATION /DISCUSSION FOR THE 200900Z KIND TAF UPDATE/... NO SIGNIFICANT CHANGES MADE TO THE FORECAST AT THIS TIME. PREVIOUS DISCUSSION FOLLOWS. VFR CONDITIONS THROUGH FRIDAY AFTERNOON WITH DETERIORATING CONDITIONS THEREAFTER AS PRECIP ARRIVES. MAINLY CLEAR SKIES EARLY THIS MORNING WILL BE BRIEF AS MID LEVEL CLOUDS EXPAND BACK INTO CENTRAL INDIANA AROUND DAYBREAK AS OVERRUNNING MOISTURE DEVELOPS ON BACK SIDE OF ARCTIC HIGH PRESSURE AND AHEAD OF AN APPROACHING WARM FRONT. MODEL SOUNDINGS SHOWING THAT DRY SUBSIDENT AIR WITHIN THE BOUNDARY LAYER WILL TAKE ITS TIME BEING SATURATED AS PREDOMINANT EASTERLY FLOW PERSISTS INTO THE AFTERNOON. ANTICIPATE ONLY A SLOW DROP IN CEILINGS TO BETWEEN 5-10KFT THROUGH THE MORNING HOURS. THE DRIER AIR WITHIN THE BOUNDARY LAYER WILL BE SQUEEZED FROM THE OVERRUNNING MOISTURE SPREADING EAST INTO NORTHERN INDIANA AND DEEPER MOISTURE COURTESY OF ISENTROPIC LIFT EXPANDING NORTHEAST OUT OF THE LOWER MISSISSIPPI VALLEY. HAVE INTRODUCED VCSH AND MVFR CONDITIONS AT ALL TERMINALS BETWEEN 18 AND 22Z FROM NORTH TO SOUTH AS LOWER LEVELS MOISTEN UP. PRECIP TYPE WILL BE QUESTIONABLE AS WARM ADVECTION WITHIN THE BOUNDARY LAYER WILL ENABLE TEMPS ABOVE FREEZING ALOFT WITH SURFACE TEMPS REMAINING BELOW FREEZING. MORE ROBUST PRECIP COVERAGE ANTICIPATED BY THE EVENING AS A SURFACE WAVE DEVELOPS ALONG THE FRONT ACROSS THE LOWER OHIO VALLEY. CONFIDENCE GROWING IN PRECIP TO FALL MAINLY IN THE FORM OF FREEZING RAIN WITH POSSIBLY SOME SLEET MIXED IN FROM TIME TO TIME AT KBMG...KHUF AND KIND FOR THE DURATION OF THE EVENING. WITH COLDER AIR ENTRENCHED AT KLAF...PRECIP TYPE LIKELY TO VARY BETWEEN MAINLY SNOW AND SLEET. ANTICIPATE WIDESPREAD IFR CONDITIONS TO DEVELOP AFTER SUNSET AND CONTINUE THROUGH THE REMAINDER OF THE FORECAST PERIOD. AS THE WAVE PASSES BY TO THE SOUTH...WIND DIRECTION WILL BACK FROM EASTERLY TO N/NE BY 06Z SATURDAY AND INCREASE TO 10-15KTS. EXPECT PRECIP TO WRAP UP BETWEEN 06-09Z AS BETTER FORCING DIMINISHES WITH THE LOW PULLING AWAY TO THE EAST. && .IND WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 5 AM EST SATURDAY FOR INZ021-028>031-035>049-051>057-060>065-067>072. && SYNOPSIS...PUMA NEAR TERM...PUMA SHORT TERM...PUMA LONG TERM....50 AVIATION...RYAN/JAS
Hazardous weather outlook, Jan 19, 9:35 PM EST, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 935 PM EST THU JAN 19 2012 INZ036-037-039-043>049-054>057-064-065-072-210245- MONTGOMERY-BOONE-HAMILTON-VERMILLION-PARKE-PUTNAM-HENDRICKS- MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH-BARTHOLOMEW- DECATUR-JENNINGS- 935 PM EST THU JAN 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: THE SNOW HAS ENDED...BUT TEMPERATURES WILL BECOME DANGEROUSLY COLD WITH WIND CHILLS AS LOW AS -3 TO -8 DEGREES. HAZARDS: THE ROADS MAY REMAIN SLICK FROM THE EARLIER SNOW. IN ADDITION...FROST BITE CAN OCCUR QUICKLY IN THESE CONDITIONS. TIMING: TONIGHT. DISCUSSION: ARCTIC HIGH PRESSURE WILL BUILD IN ACROSS THE UPPER MISSISSIPPI AND OHIO VALLEYS...USHERING IN COLDER TEMPERATURES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: ANOTHER WEATHER SYSTEM WILL BRING A COMBINATION OF SNOW...SLEET AND FREEZING RAIN FRIDAY AND FRIDAY NIGHT WHICH MAY MAKE FOR SLICK ROADS AND SIDEWALKS. A STORM SYSTEM NEXT WEDNESDAY MAY PRODUCE A MIXTURE OF RAIN AND SNOW. DISCUSSION: A SLIGHTLY MORE SIGNIFICANT LOW PRESSURE SYSTEM WILL BRING SNOW TO THE GREAT LAKES AND MIXED PRECIPITATION ACROSS CENTRAL INDIANA LATE FRIDAY AND FRIDAY NIGHT. HIGH PRESSURE TO FOLLOW LATE SATURDAY INTO SUNDAY WITH ANOTHER WEATHER SYSTEM TO BRING MILDER AIR AND RAIN SUNDAY AND MONDAY. YET ANOTHER STORM SYSTEM IS DUE IN NEXT WEDNESDAY NIGHT WHICH COULD PRODUCE A RAIN/SNOW MIX OF PRECIPITATION. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED BUT REPORTS OF SNOW OR ICE ACCUMULATION WOULD BE APPRECIATED LATE FRIDAY AND FRIDAY NIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ051>053-060>063-070-071-210245- VIGO-CLAY-OWEN-SULLIVAN-GREENE-MONROE-BROWN-LAWRENCE-JACKSON- 935 PM EST THU JAN 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: ARCTIC HIGH PRESSURE WILL BUILD IN ACROSS THE UPPER MISSISSIPPI AND OHIO VALLEYS WHICH WILL USHER IN COLDER TEMPERATURES. HAZARDS: WINDCHILLS BETWEEN 0 TO -10 DEGREES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: ANOTHER WEATHER SYSTEM WILL BRING A COMBINATION OF SLEET...RAIN AND FREEZING RAIN FRIDAY AND FRIDAY NIGHT WHICH MAY MAKE FOR SLICK ROADS AND SIDEWALKS. A STORM SYSTEM NEXT WEDNESDAY MAY PRODUCE A MIXTURE OF RAIN AND SNOW. DISCUSSION: A SLIGHTLY MORE SIGNIFICANT LOW PRESSURE SYSTEM WILL BRING SNOW TO THE GREAT LAKES AND MIXED PRECIPITATION ACROSS CENTRAL INDIANA LATE FRIDAY AND FRIDAY NIGHT. HIGH PRESSURE TO FOLLOW LATE SATURDAY INTO SUNDAY WITH ANOTHER WEATHER SYSTEM TO BRING MILDER AIR AND RAIN SUNDAY AND MONDAY. YET ANOTHER STORM SYSTEM IS DUE IN NEXT WEDNESDAY NIGHT WHICH COULD PRODUCE A RAIN/SNOW MIX OF PRECIPITATION. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED BUT REPORTS OF SNOW OR ICE ACCUMULATION WOULD BE APPRECIATED LATE FRIDAY AND FRIDAY NIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ067>069-210245- KNOX-DAVIESS-MARTIN- 935 PM EST THU JAN 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: ARCTIC HIGH PRESSURE ACROSS THE UPPER MISSISSIPPI AND OHIO VALLEYS WILL USHER IN COLDER TEMPERATURES. HAZARDS: NONE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: ANOTHER WEATHER SYSTEM WILL BRING A COMBINATION OF SLEET...RAIN AND FREEZING RAIN FRIDAY AND FRIDAY NIGHT WHICH MAY MAKE FOR SLICK ROADS AND SIDEWALKS. A STORM SYSTEM NEXT WEDNESDAY MAY PRODUCE A MIXTURE OF RAIN AND SNOW. DISCUSSION: A SLIGHTLY MORE SIGNIFICANT LOW PRESSURE SYSTEM WILL BRING SNOW TO THE GREAT LAKES AND MIXED PRECIPITATION ACROSS CENTRAL INDIANA LATE FRIDAY AND FRIDAY NIGHT. HIGH PRESSURE TO FOLLOW LATE SATURDAY INTO SUNDAY WITH ANOTHER WEATHER SYSTEM TO BRING MILDER AIR AND RAIN SUNDAY AND MONDAY. YET ANOTHER STORM SYSTEM IS DUE IN NEXT WEDNESDAY NIGHT WHICH COULD PRODUCE A RAIN/SNOW MIX OF PRECIPITATION. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED BUT REPORTS OF SNOW OR ICE ACCUMULATION WOULD BE APPRECIATED LATE FRIDAY AND FRIDAY NIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ021-028>031-035-038-040>042-210245- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-TIPTON-MADISON- DELAWARE-RANDOLPH- 935 PM EST THU JAN 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: SNOW HAS ENDED...BUT TEMPERATURES WILL BE DANGEROUSLY COLD WITH WINDCHILLS AS LOW AS -10 DEGREES. HAZARDS: THE ROADS WILL REMAIN SLICK TONIGHT FROM THE EARLIER SNOW. IN ADDITION...FROST BITE CAN OCCUR QUICKLY IN THESE CONDITIONS. TIMING: TONIGHT. DISCUSSION: ARCTIC HIGH PRESSURE WILL BUILD IN ACROSS THE UPPER MISSISSIPPI AND OHIO VALLEYS USHERING IN FRIGID AIR. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: ANOTHER WEATHER SYSTEM WILL BRING A COMBINATION OF SNOW AND SLEET FRIDAY AND FRIDAY NIGHT WHICH MAY MAKE FOR SLICK ROADS AND SIDEWALKS. A STORM SYSTEM NEXT WEDNESDAY NIGHT MAY PRODUCE A MIXTURE OF RAIN AND SNOW. DISCUSSION: A SLIGHTLY MORE SIGNIFICANT LOW PRESSURE SYSTEM WILL BRING SNOW TO THE GREAT LAKES AND MIXED PRECIPITATION ACROSS CENTRAL INDIANA LATE FRIDAY AND FRIDAY NIGHT. HIGH PRESSURE TO FOLLOW LATE SATURDAY INTO SUNDAY WITH ANOTHER WEATHER SYSTEM TO BRING MILDER AIR AND RAIN SUNDAY AND MONDAY. YET ANOTHER STORM SYSTEM IS DUE IN NEXT WEDNESDAY NIGHT WHICH COULD PRODUCE A RAIN/SNOW MIX OF PRECIPITATION. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED BUT REPORTS OF SNOW OR ICE ACCUMULATION WOULD BE APPRECIATED LATE FRIDAY AND FRIDAY NIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
Nearby
Winter Weather Advisories in Indiana, 2012Every winter weather advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.